Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 54, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 13, 2010, 12:04 AM CDT for Audrain County, Monroe County, Ralls County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2010, 12:04 AM CDT (05:04 UTC)
- Expired
- Jul 13, 2010, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Monroe County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 107 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.1 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
640 WGUS53 KLSX 130504 FFWLSX MOC007-137-173-131100- /O.NEW.KLSX.FF.W.0054.100713T0504Z-100713T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1204 AM CDT TUE JUL 13 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI... SOUTHEASTERN MONROE COUNTY IN NORTHEAST MISSOURI... SOUTHWESTERN RALLS COUNTY IN NORTHEAST MISSOURI... * UNTIL 600 AM CDT * AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. A UNIVERSITY OF MISSOURI WEATHER STATION IN VANDALIA RECORDED APPROXIMATELY 1.30 INCHES OF RAIN IN THE PAST 45 MINUTES. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SANTA FE...VANDALIA...FARBER...LADDONIA AND PERRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3946 9147 3915 9142 3915 9180 3946 9191 $$ TILLY
2 follow-up statements
873 WGUS73 KLSX 130807 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 307 AM CDT TUE JUL 13 2010 MOC007-137-173-131100- /O.CON.KLSX.FF.W.0054.000000T0000Z-100713T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ AUDRAIN MO-MONROE MO-RALLS MO- 307 AM CDT TUE JUL 13 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RALLS... SOUTHEASTERN MONROE AND NORTHEASTERN AUDRAIN COUNTIES UNTIL 600 AM CDT... AT 301 AM CDT...ALTHOUGH THE NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WITH VERY HEAVY RAINFALL HAVE MOVED OUT OF THE WARNED AREA...THE RADAR ESTIMATED THAT ABOUT 3 INCHES OF RAIN HAVE FALLEN DURING THE PAST 3 TO 4 HOURS FROM THE TOWN OF SANTA FE SOUTHEAST TO JUST SOUTH OF VANDALIA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SANTA FE...VANDALIA...FARBER...LADDONIA AND PERRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. && LAT...LON 3946 9147 3915 9142 3915 9180 3946 9191 $$ GKS
286 WGUS73 KLSX 131100 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 600 AM CDT TUE JUL 13 2010 MOC007-137-173-131114- /O.EXP.KLSX.FF.W.0054.000000T0000Z-100713T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ AUDRAIN MO-MONROE MO-RALLS MO- 600 AM CDT TUE JUL 13 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN RALLS...SOUTHEASTERN MONROE AND NORTHEASTERN AUDRAIN COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 AM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3946 9147 3915 9142 3915 9180 3946 9191 $$ GKS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 10:15 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 12, 10:15 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1015 PM CDT MON JUL 12 2010 .UPDATE... /1011 PM CDT MON JUL 12 2010/ SFC BOUNDARY HAS BECOME BETTER-DEFINED ALONG THE I-70 CORRIDOR IN MO...WHICH IN TURN HAS FOCUSED TSRA WITH POCKETS OF EXTREMELY HEAVY RAIN. AT LEAST 2 INCHES HERE AT THE WFO. BELIEVE THAT MUCH OF THE HEAVY RAIN THREAT WILL WIND DOWN AFTER MIDNIGHT AS OUTFLOWS DISRUPT ANCHORING MECHANISM FOR CONVECTION ALONG THE AFOREMENTIONED I-70 CORRIDOR. DUE TO FLAIR UP OF CONVECTION WILL CONTINUE WATCH 462 UNTIL EXPIRATION...ALTHOUGH ACTUAL SEVERE WEATHER THREAT SHOULD REMAIN QUITE HIT AND MISS. TRUETT && .DISCUSSION... /244 PM CDT MON JUL 12 2010/ FORECAST FOCUS THIS EVENING IS COVERAGE/INTENSITY OF CONVECTION. LATEST SURFACE ANALYSIS SHOWS QUASI-STATIONARY BOUNDARY DRAPED FROM WEST CENTRAL MISSOURI TO JUST SOUTH OF THE ST. LOUIS METRO AREA INTO SOUTH CENTRAL ILLINOIS. AGITATED CU FIELD ON VISIBLE SUGGESTS CONVECTIVE INITIATION WILL BE SOON. EXPECT A RAPID INCREASE IN COVERAGE AND INTENSITY INTO THE EVENING HOURS AS REGION EXPERIENCES SYNOPTIC LIFT FROM 500MB SHORTWAVE. GREATEST THREAT OF SEVERE WEATHER WILL BE ALONG AND SOUTH OF THE FRONTAL BOUNDARY...ROUGHLY ALONG AND SOUTH OF INTERSTATE 70. NOW APPEARS WE COULD SEE MIXED MODES OF CONVECTION INITIALLY...WITH EVEN SUPERCELLS...TRANSITIONING TO MORE OF AN MCS LATER THIS EVENING. SHORTWAVE SLOWLY MOVES EAST OF THE AREA TOMORROW WITH ANOTHER WEAK FRONTAL BOUNDARY SNEAKING INTO OUR EASTERN HALF OF THE CWA DURING THE AFTERNOON. COULD BE ENOUGH LOW LEVEL MOISTURE AND INSTABILITY TO SPARK SOME ISOLATED/SCATTERED THUNDERSTORMS ALONG AND EAST OF THE MISSISSIPPI RIVER. OTHERWISE...THE HEAT WILL BE ON FOR WEDNESDAY AND THURSDAY AS 850 MB TEMPERATURES WARM AND SURFACE WINDS SWING AROUND TO THE SOUTH AND SOUTHWEST. WILL LIKELY SEE MID TO UPPER 90S IN ST. LOUIS METRO WEDNESDAY AND THURSDAY. NEXT COLD FRONT WILL APPROACH THE REGION FROM THE NORTH ON THURSDAY WITH A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN COUNTIES. MODEL GUIDANCE CONTINUES ACTIVE WEATHER PATTERN THROUGH THE EXTENDED WITH A SERIES OF SHORTWAVES BRUSHING AT LEAST OUR NORTHERN AND EASTERN COUNTIES AS WE REMAIN IN NORTHWEST FLOW ALOFT. WILL LIKELY SEE DRAMATIC TEMPERATURE GRADIENTS THROUGH THE EXTENDED. TRIED TO DEPICT HOTTEST TEMPERATURES SOUTHWEST WHERE MORE OF A RIDGE INFLUENCE WILL RESIDE...TO COOLER TEMPERATURES NORTHEAST WHERE CLOUDS AND PRECIPITATION MAY OCCUR. NOT CONFIDENT ENOUGH TO PLACE MENTIONABLE POPS IN THE FORECAST AT THIS POINT AS IT WILL ONLY TAKE A SLIGHT NORTHERN SHIFT OF THE FRONT AND A STRONGER UPPER LEVEL RIDGE TO SEND THE ACTIVE STORM TRACK NORTH AND EAST OF OUR CWA...WHICH IS MORE TYPICAL FOR THE MIDDLE OF JULY. CVKING && .AVIATION... /615 PM CDT MON JUL 12 2010/ SCT SHRA/TSRA HAVE DVLPD ACROSS CENTRAL AND SRN MO LATE THIS AFTN INVOF QUASISTATIONARY FNT DRAPED ACROSS CENTRAL KS/MO. CANNOT RULE OUT ADDITIONAL DVLPMT FARTHER NORTH HOWEVER CONFIDENCE IS TOO LOW ATTM TO INCLUDE IN KCOU/KUIN TAFS. COMBINATION OF RADIATIONAL COOLING...LGT/VAR WINDS...AND ABUNDANT LOW LVL MOISTURE SHOULD LEAD TO A PD OF MVFR FOG OVERNIGHT. SPECIFICS FOR KSTL...SCT SHRA/TSRA HAVE DVLPD ACROSS CENTRAL AND SRN MO LATE THIS AFTN INVOF QUASISTATIONARY FNT DRAPED ALONG INTERSTATE 70. SEVERAL WEAKENING CELLS WERE MOVING TOWARDS KSTL/KSUS AT ISSUANCE. VCTS LOOKS SUFFICIENT THROUGH 02Z GIVEN SPARSE COVERAGE BUT WILL CONTINUE TO MONITOR RADAR TRENDS AND ISSUE AMENDMENTS AS NEEDED. ADDITIONAL CONVECTIVE DVLPMT IS POSSIBLE BETWEEN 06-12Z AT KSTL/KSUS. VFR CONDITIONS ARE EXPECTED AFTER 12Z. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 12, 3:30 PM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT MON JUL 12 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 330 PM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY. SOME OF THEM COULD BE SEVERE AND BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND TORNADOES. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON TUESDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THURSDAY. HEAT INDEX VALUES WILL LIKELY CLIMB ABOVE 100 DEGREES OVER PARTS OF THE AREA WEDNESDAY THROUGH SUNDAY. DANGEROUS HEAT INDEX VALUES OF 105 DEGREES OR MORE WILL BE POSSIBLE WEDNESDAY AND THURSDAY IN THE ST. LOUIS METROPOLITAN AREA. MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jul 12, 10:04 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL FULTON 38.85N 91.95W
07/12/2010 M0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
DYESpecial weather statement, Jul 12, 10:05 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1005 PM CDT MON JUL 12 2010 MOZ050-051-130345- CALLAWAY MO-MONTGOMERY MO- 1005 PM CDT MON JUL 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND CALLAWAY COUNTIES UNTIL 1045 PM CDT... AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILLIAMSBURG...AS WELL AS ANOTHER STORM NEAR FULTON...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORMS INCLUDE... MONTGOMERY CITY... WELLSVILLE... WILLIAMSBURG... SHAMROCK... MINEOLA... NEW FLORENCE... BUELL... BELLFLOWER... DANVILLE... MIDDLETOWN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
Local storm report, Jul 12, 10:11 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL FULTON 38.85N 91.95W
07/12/2010 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
DYELocal storm report, Jul 12, 11:00 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HEAVY RAIN JERSEYVILLE 39.12N 90.33W
07/12/2010 E1.50 INCH JERSEY IL LAW ENFORCEMENT
WATER DEPTH ON A FEW STREETS IN JERSEYVILLE IS AROUND 4
INCHES DEEP.
&&
TRUETTLocal storm report, Jul 12, 11:08 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1108 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD 1 NW WELDON SPRING 38.73N 90.67W
07/12/2010 ST. CHARLES MO NWS EMPLOYEE
CREEK OUT OF ITS BANKS FLOODING GUTERMUTH ROAD ABOUT A
MILE NORTHEAST OF INTERSECTION WITH OFALLON ROAD.
&&
TRUETTLocal storm report, Jul 12, 11:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD 3 W JERSEYVILLE 39.11N 90.39W
07/12/2010 JERSEY IL LAW ENFORCEMENT
SIX INCHES OF WATER ON ILLINOIS ROUTE 16 WEST OF
JERSEYVILLE.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 30 min |
| Jul 12, 8:50 PM CDT | Flash Flood Warning | LSX | Madison | 5 hr |
| Jul 12, 9:10 PM CDT | Flash Flood Warning | LSX | Moniteau | 6 hr |
| Jul 12, 9:48 PM CDT | Flash Flood Warning | LSX | Saint Charles | 5 hr |
| Jul 12, 10:18 PM CDT | Flash Flood Warning | LSX | Callaway | 5 hr |
| Jul 13, 6:11 AM CDT | River Flood Warning | LSX | Saint Charles | 7 hr |
| Jul 13, 2:35 PM CDT | Heat Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 52 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.